# SDR DL72S011304

- Difficulty date: August 8, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 63,050 hours, 49,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Corroded
- Location: Fs 490, S-28r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 485-500 / STRG. 27R-28R :              CORROSION CUTOUT REPAIR                                     THE FUSELAGE SKIN WAS FOUND CORRODED BETWEEN FS 485 & 500   AND BETWEEN STRINGERS 27R & 28R.  THE CORROSION WAS REMOVED WITH A 13.5" X 8.25" CUTOUT.  THE CUTOUT WAS REPAIRED WITH  TWO EXTERNAL ALUMINUM DOUBLERS INSTALLED PER ER/A 381459-14,REV A.
